# SDR QXEA2012062300531

- Difficulty date: June 23, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 26,748 hours, 27,997 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Part number: 699018003
- Part serial: 1155
- Condition: Malfunctioned
- Location: Propeller
- Part time: 23,177 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER TEST WILL NOT FINISH BOTH SIDES SHOW "A/F TEST ABORT". FOUND FAULT CODE IN CDS NR 2 PROP 30B. COMPLIED WITH FIM TASK 61-20-01-810-816.  DETERMINED THE PEC HARD FAILED.  R & R NR 2 PEC IAW AMM TASK 61-20-36-000-801,  61-20-36-400-801. OP'S CHECKED GOOD. COMPLIED WITH OP'S TEST OF PROPELLER AUTOFEATHER AND UP TRIM SYS IAW AMM TASK 61-20-00-710-801.  OP'S CHECKED GOOD.  RETURNED TO SERVICE.
